The Financial Equilibrium Problem with a Markowitz-Type Memory Term and Adaptive Constraints

Year
2016
Type(s)
Author(s)
P. Daniele, M. Lorino, C. Mirabella
Source
J. Optim. Theory Appl., 171, 2016, 276-296.
Url
http://goo.gl/t4YSi3

In this paper, we generalize the Markowitz measure of the risk proposed in a stationary setting. We provide an evolutionary Markowitz-type measure of the risk with a memory term and show that this function is effective, namely an existence theorem for the general financial problem can be proved.

Lascia un commento

Your email address will not be published. Required fields are marked *